People

Choi, Kyudong

Research interests : Analysis in PDEs


Fluid dynamics

-Euler equations
Hill's spherical vortex

-Navier-Stokes equations

Conservation laws

Mathematical Biology

(upcoming) Events

Employment

Associate Professor, Department of Mathematical Sciences, UNIST (2020 ~)
Assistant Professor, Department of Mathematical Sciences, UNIST (2015 ~)
Van Vleck Visiting Assistant Professor, Department of Mathematics, Univ. of Wisconsin-Madison (2012– 2015)

Education

Ph.D., Univ. of Texas at Austin (2012) Advisor: Alexis F. Vasseur
B.S., Korea Univ. (2006)


Research publications

All papers are available on arXiv.

-(with D. Lim) Stability of radially symmetric, monotone vorticities of 2D Euler equations, submitted arxiv

-Stability of Hill's spherical vortex, submitted arxiv

-(with I. Jeong) Growth of perimeter for vortex patches in a bulk, Applied Math. Letters, to appear journal, arxiv

-(with I. Jeong) On the winding number for particle trajectories in a disk-like vortex patch of the Euler equations, submitted arxiv

-(with K. Abe) Stability of Lamb dipoles, submitted arxiv

-(with M. Kang and A. Vasseur) Global well-posedness of large perturbations of traveling waves in a hyperbolic-parabolic system arising from a chemotaxis model, J. Math. Pures Appl., 142 (2020), 266-297 journal, arxiv

-(with M. Kang, Y. Kwon and A. Vasseur) Contraction for large perturbations of traveling waves in a hyperbolic-parabolic system arising from a chemotaxis model, Math. Models Methods Appl., 30 (2020), 387-437 journal, arxiv

-(with M. Chae) Nonlinear stability of planar traveling waves in a chemotaxis model of tumor angiogenesis with chemical diffusion, J. Differential Equations, 268 (2020), 3449-3496 journal, arxiv

-On the estimate of distance traveled by a particle in a disk-like vortex patch, Applied Math. Letters, 97 (2019), 67–72 journal, arxiv

-(with S. Denisov) On the Growth of the Support of Positive Vorticity for 2D Euler Equation in an Infinite Cylinder, Commun. Math. Phys., 367 (2019), 1077-1093 journal, arxiv

-(with M. Chae, K. Kang, and J. Lee) Stability of Planar Traveling Waves in a Keller-Segel Equation on an Infinite Strip Domain, J. Differential Equations, 265 (2018), 237-279 journal, arxiv

-(with T. Hou, A. Kiselev, G. Luo, V. Sverak, and Y. Yao) On the Finite-Time Blowup of a 1D Model for the 3D Axisymmetric Euler Equations, Commun. Pure Appl. Math., 70 (2017), 2218–2243 journal, arxiv

-(with A. Kiselev and Y. Yao) Finite time blow up for a 1D model of 2D Boussinesq system, 2013, Commun. Math. Phys., 334 (2015), 1667 - 1679 journal, arxiv

-(with A. Vasseur) Short-time Stability of Scalar Viscous Shocks in the Inviscid Limit by the Relative Entropy Method, SIAM J. Math. Anal. 47 (2015), 1405 - 1418 journal, arxiv

-Persistence of Holder Continuity for Non-local Integro-differential Equations, Discrete Contin. Dyn. Syst. - Series A, 33 (2013), 1741 - 1771 journal, early ver. on arxiv, revised one

-(with A. Vasseur) Estimates on Fractional Higher Derivatives of Weak solutions for the Navier-Stokes Equations, Ann. Inst. Henri Poincare Anal. Non Lineaire, 31 (2014), 899 - 945 journal, arxiv